# SDR C77A2019050600001

- Difficulty date: May 6, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 31,132 hours, 18,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO E175-53MR-185 REV IR WAS RELEASED TO REPAIR CORROSION DAMAGE TO THE UPPER FLANGE OF THE FR17 CROSSBEAM BY CUTOUT AND DOUBLER INSTALLATION IN ACCORDANCE WITH ETD2015-170-050159. DURING A SUBSEQUENT INSPECTION OF THE AREA DURING THE B6 BASIC CHECK, NEW CORROSION WAS DISCOVERED ON AND AROUND EXISTING REPAIR. (REF ETD2019-170-055276A FIGURE 1 FOR DETAILS). REQUESTED AND RECEIVED ETD2019-170-055276A TO REPAIR THE NEW DAMAGE. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE CORROSION DAMAGE TO THE UPPER FLANGE OF THE FR17 CROSSBEAM (P/N 170-21769-405). BECAUSE THE FR17 FLOOR CROSSBEAM IS PSE/FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. EO E175-53MR-185.2 IS BEING ACCOMPLISHED ON BY WO 2652143.
